Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 134, NWS Mobile, AL

August 9, 2014Washington County, Alabama; Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Aug 9, 2014, 4:35 PM CDT for Washington County, Alabama; Greene County, Wayne County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 4:35 PM CDT (21:35 UTC)
Expired
Aug 9, 2014, 5:00 PM CDT
In force
25 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 89 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2688 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS54 KMOB 092135
SVRMOB
ALC129-MSC041-153-092200-
/O.NEW.KMOB.SV.W.0134.140809T2135Z-140809T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
435 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 500 PM CDT

* AT 432 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 13 MILES WEST OF CHATOM...OR NEAR
  STATE LINE...AND MOVING EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE LINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

&&

LAT...LON 3151 8832 3134 8836 3144 8856 3151 8853
TIME...MOT...LOC 2135Z 287DEG 5KT 3146 8848

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:53 PM CDT, 42 minutes earlier.

Area forecast discussion, Aug 9, 3:53 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT SAT AUG 9 2014

.SHORT TERM (TONIGHT AND SUNDAY)...MID/UPPER LEVEL TROF OVER THE
REGION REMAINS THROUGH SUNDAY. NO REAL SFC FEATURES (THERE IS A
LINGERING WEAK TROF ESPECIALLY OVER EASTERN PORTIONS OF FCST
AREA)...BUT REMNANT THUNDERSTORM OUTFLOWS AND BOUNDARIES
ACROSS THE REGION WILL PROVIDE SOME LOW LEVEL FORCING. PRECIPITABLE
WATER VALUES INCREASE TO 2.00-2.25 INCHES ACROSS THE AREA...AND
COMBINED WITH ABOVE FEATURES AND DAYTIME HEATING ON SUNDAY...EXPECT
GOOD CHANCE TO LIKELY COVERAGES OF SHOWERS AND STORMS ON SUNDAY.
ONGOING ACTIVITY FROM TODAY WILL PERSIST INTO THE EVENING...BUT
DIMINISH SOMEWHAT OVERNIGHT BEFORE RE-FIRING ON SUNDAY. BETTER
COVERAGES WILL BE EAST AND COASTAL ZONES. WITH THE THE STORMS MOVING
RELATIVELY SLOWLY (10 TO 15 MPH OR LESS)...VERY HEAVY RAINFALL
PRODUCING LOCALIZED FLOODING WILL BE A POSSIBILITY THROUGH SUNDAY IN
ASSOCIATION WITH THE STRONGER STORMS. THE STORMS HAVE ALSO BEEN
PROLIFIC LIGHTNING PRODUCERS OVER THE PAST DAY OR SO...AND ALSO
EXPECTED THIS TREND TO CONTINUE. STRONG GUSTY WINDS OF 40 TO 50 MPH
WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS...AND AN ISOLATED
SEVERE STORM COULD BE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED. LOW TEMPS TONIGHT RANGING FROM LOWER 70S INLAND TO
MIDDLE 70S COASTAL. FAIRLY WIDESPREAD CLOUD AND PCPN COVERAGE ON
SUNDAY WILL TEMPER DAYTIME MAX TEMPS SOMEWHAT. COOLEST MAX TEMPS
(MID TO UPPER 80S COASTAL AND EASTERN ZONES WHERE POPS ARE HIGHEST)
AND LOWER 90S WESTERN ZONES WHERE A LITTLE MORE SUNSHINE OCCURS.
12/DS

(SUNDAY NIGHT THROUGH MONDAY NIGHT)...THE SPECTRAL AND FINITE ELEMENT
MODEL OUTPUTS ARE IN CLOSE PHASE THROUGH MONDAY NIGHT...BUT THE GFS
AND THE EURO ARE PHASING MORE CLOSELY WITH EACH OTHER BY THEN. UPPER
RIDGING OVER THE NORTHWEST GULF WILL DRIFT SOUTH A SHORT DISTANCE AND
SPLIT WITH A SADDLE POINT AND HINT OF A WEAK LOW NEAR SABINE PASS
MONDAY NIGHT...A CENTROID OF ONE UPPER HIGH OVER THE FOUR CORNERS
AREA AND THE OTHER UPPER HIGH RIDGING IN FROM THE CENTRAL ATLANTIC
ALONG 25 DEGREES NORTH. AN UPPER TROUGH WILL DEEPEN OVER THE GREAT
LAKES REGION MONDAY AND MONDAY NIGHT SHOWING A SLIGHT HINT OF
NEGATIVE TILT. A SERIES OF PERTURBATIONS IN THE MEAN FLOW IS EXPECTED
TO MOVE THROUGH OUR AREA OUT OF THE NORTHERN PLAINS AS THIS PATTERN
DEEPENS FURTHER WITH MOST OF ITS KINETIC ENERGY IN THE WAVENUMBER 5
BAND. THIS WOULD INDICATE ANOTHER ANOMALOUS TEMPERATURE FALL INTO THE
LOW 70S TO NEAR 70 OVER MOST OF OUR REGION BY THE MIDDLE TO LATTER
PART OF NEXT WEEK. MORE ON THAT IN THE EXTENDED. IN THE MEANTIME WE
EXPECT LIGHT WESTERLY TO SOUTHWESTERLY LOW LEVEL WINDS WILL PERSIST
BETWEEN A WEAK SURFACE RIDGE ASSOCIATED WITH THE UPPER RIDGE WE
MENTIONED...OF HIGH PRESSURE EXTENDING FROM THE WESTERN ATLANTIC INTO
THE EASTERN GULF OF MEXICO AND SEVERAL LOW PRESSURE AREAS PASSING
NORTH OF THE REGION. PRECIPITABLE WATER EXPECTED TO REMAIN 2.0 TO
2.25 INCHES THROUGH THE 24 HOUR TO 60 HOUR PERIOD. WITH LI -4 TO -6
AND MEAN CAPE ABOUT 2000 TO 2200 J/KG IN MOST OF THE REGION...2400 TO
2600 IN A FEW LOCATIONS. ISOLATED TO SCATTERED COVERAGE EXPECTED
SUNDAY NIGHT...FOLLOWED BY SCATTERED COVERAGE MONDAY AND EARLY MONDAY
NIGHT AS UPPER WEAKNESS REMAINS OVER THE FORECAST AREA. MODERATE
CONVECTION ON MONDAY DRIVEN MAINLY BY THE SEABREEZE...MAINLY GUSTY
WINDS AND PERIODS OF HEAVY RAIN AND FREQUENT LIGHTNING.

TEMPERATURES SUNDAY NIGHT AND MONDAY EXPECTED NEAR NORMAL. 77/BD

&&

LONG TERM (TUESDAY THROUGH SATURDAY)...NO SIGNIFICANT CHANGES. THE
WEAK SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC AND EASTERN
GULF OF MEXICO WILL MAINTAIN A LIGHT WESTERLY TO SOUTHWESTERLY WIND
FLOW THROUGHOUT THE LONG TERM PERIOD. THE LARGE UPPER TROUGH OVER THE
EASTERN UNITED STATES...WITH ITS BASE SETTLING AS FAR SOUTH AS THE
NORTHERN GULF OF MEXICO...WILL PERSIST THROUGH MID WEEK.

THE UPPER TROUGH WILL THEN LIFT NORTHEAST THE LATTER HALF OF THE
WEEK...WITH WEAK UPPER RIDGING REBUILDING OVER THE REGION. THIS
WILL KEEP A RAINY WEATHER PATTERN ONGOING ACROSS THE FORECAST AREA
TUESDAY THROUGH SATURDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS
EACH DAY...WITH ISOLATED COVERAGE EACH NIGHT. TEMPERATURES WILL
TREND NEAR NORMAL THROUGH THE LONG TERM. 77/BD

&&

.MARINE...SURFACE HIGH PRESSURE PERSISTS ACROSS THE SOUTHWEST
ATLANTIC INTO THE CENTRAL GULF THROUGH THE MIDDLE OF NEXT WEEK. A
WEST TO SOUTHWEST WIND FLOW PREVAILS DURING THE MAJORITY OF THE
FORECAST PERIOD. LITTLE CHANGE IN SEAS. WINDS...WAVES...AND SEAS
LOCALLY HIGHER IN AND NEAR SCATTERED THUNDERSTORMS. FREQUENT
LIGHTNING ALSO A HAZARD IN THE STRONGER MARINE STORMS THROUGH THE
PERIOD. 12/DS

&&

.AVIATION (10/00Z ISSUANCE)...INCREASE IN AREAL CONVECTIVE COVERAGE
THIS AFTERNOON AS FORECAST...GRADUALLY DISSIPATING IN COVERAGE
AFTER 10/00Z. BRIEF STRONG AND VARIABLE WIND GUSTS IN AND NEAR THIS
CONVECTION. ALSO FREQUENT LIGHTNING AND HEAVY RAINFALL. VSBY AND CIGS
AT OR BELOW IFR IN AND NEAR STORMS. OTHERWISE...SOUTHWEST 10 TO 15
KNOTS THROUGH THE AFTERNOON...THEN MORE LIGHT AND VARIABLE
OVERNIGHT. STORMS EXPECTED TO REDEVELOP ACROSS THE REGION SUNDAY
AFTERNOON...WITH IFR CONDITIONS IN AND NEAR STORMS...OTHERWISE VFR.
12/DS

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  88  76  90  75 /  30  60  30  40  30
PENSACOLA   77  88  76  89  77 /  30  50  30  40  30
DESTIN      78  89  78  87  78 /  20  50  30  50  30
EVERGREEN   73  89  72  91  73 /  40  60  30  50  40
WAYNESBORO  73  91  72  93  72 /  30  50  40  60  50
CAMDEN      73  90  72  90  73 /  50  50  40  50  50
CRESTVIEW   72  89  74  90  74 /  30  60  30  70  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 9, 5:42 AM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
542 AM CDT SAT AUG 9 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
542 AM CDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A TROUGH OF LOW PRESSURE IN THE HIGH LEVELS OF THE ATMOSPHERE WILL
REMAIN POSITIONED ACROSS THE CENTRAL GULF COAST IN THE NEAR TERM.
DISTURBANCES WITHIN THIS TROUGH WILL INTERACT WITH ABUNDANT
ATMOSPHERIC MOISTURE AND DAYTIME INSTABILITY RESULTING IN AN INCREASE
IN THUNDERSTORM AREAL COVERAGE.  STRONGER DAYTIME STORMS HAVE
HAD A RECENT HISTORY OF CONTAINING FREQUENT LIGHTNING. THIS
HAZARD...ALONG WITH BRIEF STRONG WIND GUSTS FROM 40 TO 50 MPH WILL
BE POSSIBLE IN ANY STRONG STORMS TODAY.

ISOLATED TO SCATTERED EARLY MORNING STORMS HAVE DEPOSITED UPWARDS OF
2 TO 3 INCHES OF RAIN OVER CONECUH AND BALDWIN COUNTIES IN ALABAMA.
IF STRONGER STORMS MOVE OVER THESE AREAS TODAY...IT WILL NOT TAKE
MUCH TO PRODUCE SOME ISOLATED FLOODING PROBLEMS.

THOUGH THE RISK OF SEVERE WEATHER IS LOW...THE POTENTIAL CANNOT BE
RULED OUT FOR A FEW STORMS TO BECOME BRIEFLY SEVERE. THE MAIN HAZARD
IN THESE BEING DAMAGING STRAIGHT LINE WIND GUSTS.

ALONG THE BEACHES...A MODERATE RISK OF RIP CURRENTS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS THUNDERSTORMS ARE FORECAST ON SUNDAY WITH ISOLATED TO
SCATTERED COVERAGE DURING THE OVERNIGHT HOURS. THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS FROM 40 TO 50
MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES ON
SUNDAY.

THE UNSETTLED WEATHER PATTERN CONTINUES INTO THE UPCOMING WEEK...WITH
BEST COVERAGE OF THUNDERSTORMS OCCURRING DURING THE AFTERNOON
HOURS...WHEN BETTER INSTABILITY EXISTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
542 AM CDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED THUNDERSTORMS TODAY AND TONIGHT. FREQUENT CLOUD TO WATER
LIGHTNING ACTIVITY WILL ALSO BE COMMON IN THE STRONGER MARINE STORMS.
A FEW WATERSPOUTS MAY BE OBSERVED FROM TIME TO TIME AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR ISOLATED TO
SCATTERED THUNDERSTORMS DURING THE OUTLOOK. FREQUENT CLOUD TO WATER
LIGHTNING ACTIVITY WILL ALSO BE COMMON IN THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Aug 9, 1:14 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT SAT AUG 9 2014

ALZ062-091915-
UPPER BALDWIN AL-
114 PM CDT SAT AUG 9 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...THROUGH 215 PM CDT...

AT 110 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES NORTH OF BAY MINETTE TO 8 MILES EAST OF
CREOLA...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...          I65 AND CR 47...      I65 AND AL 59...
  I65 AND AL 287...     I65 AND AL 225...     BAY MINETTE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 27 AND 47.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE FLOODING NEAR CREEKS AND IN POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&
Local storm report, Aug 9, 3:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     PRICHARD                30.74N 88.09W
08/09/2014                   MOBILE             AL   PUBLIC

            TREES REPORTED DOWN ON TOP OF A HOUSE AND CARS IN
            PRICHARD, ALABAMA.

&&

JOHNW
Local storm report, Aug 9, 4:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SARALAND                30.82N 88.07W
08/09/2014                   MOBILE             AL   FIRE DEPT/RESCUE

            ROOF DAMAGE REPORTED AT SEVERAL LOCAL BUSINESSES.

&&

JOHNW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:05 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox40 min
Aug 9, 5:27 AM CDTAreal Flood AdvisoryMOBBaldwin2 hr
Aug 9, 3:18 PM CDTSevere Thunderstorm WarningMOBMobile39 min
Aug 9, 5:00 PM CDTAreal Flood AdvisoryMOBClarke, Monroe2 hr
Aug 9, 5:03 PM CDTAreal Flood AdvisoryMOBWashington117 min
Aug 9, 5:34 PM CDTAreal Flood AdvisoryMOBButler, Conecuh116 min
Aug 9, 6:26 PM CDTAreal Flood AdvisoryMOBButler, Crenshaw2 hr
Aug 9, 5:27 PM CDTFlash Flood WarningMOBGreene, Wayne3 hr
Aug 9, 6:06 PM CDTAreal Flood AdvisoryMOBGeorge, Perry, Stone114 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.